# SDR SWAA2021092018049

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,494 hours, 34,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Faulted
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYSTEM A WITH LOW PRESS LIGHT ILLUMINATED ON EDP #1. ; / [01] REMOVED AND REPLACED A ELECTRIC HYDRAULIC PUMP ACOUSTIC FILTER AND OPS CHECK GOOD REF AMM 29-11-27. SERVICED A SYSTEM HYD QTY TO FULL REF AMM 12-12-00. RAN #1 ENGINE AND ALL INDICATIONS NORMAL REF AMM 72-00-00.
